# SDR DALA2024021502204

- Difficulty date: February 15, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 57,195 hours, 40,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE AREA EMERGENCY LIGHTS WERE DISCOVERED TO BE INOPERATIVE. MAINTENANCE FOUND THE BATTERY ASSEMBLY B5-260 BAD. BATTERY ASSEMBLY B5-260 WAS REPLACED PER B717 AMM 33-51. OPERATIONAL TEST WAS GOOD. (LP #5412733)
